Journal of Nonlinear Mathematical Physics

Volume 13, Issue 3, August 2006, Pages 420 - 440

Vectorial Regularization and Temporal Means in Keplerian Motion

Authors
Daniel CONDURACHE 0, Vladimir MARTINUSI 1
Corresponding Author
Daniel CONDURACHE
0Technical University ”Gh.Asachi”, Department of Theoretical Mechanics
1Technical University ”Gh.Asachi”, Department of Theoretical Mechanics
Available Online 10 November 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.3.7How to use a DOI?
Keywords
vectorial Regularization, Kepler, eccentricity, vectorial regularization
Abstract
We study the well-known Kepler’s problem by introducing a new vectorial regularization. This helps deduce Kepler’s equations by a simple and unified method. Some integral temporal means are also obtained by means of this regularization. The vectorial eccentricity plays a fundamental part in this approach.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 3
Pages
420 - 440
Publication Date
2006/11
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.3.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Daniel CONDURACHE
AU  - Vladimir MARTINUSI
PY  - 2006
DA  - 2006/11
TI  - Vectorial Regularization and Temporal Means in Keplerian Motion
JO  - Journal of Nonlinear Mathematical Physics
SP  - 420
EP  - 440
VL  - 13
IS  - 3
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2006.13.3.7
DO  - https://doi.org/10.2991/jnmp.2006.13.3.7
ID  - CONDURACHE2006
ER  -